MAUDE Adverse Event Report: CAREFUSION 303, INC. Alaris System; Pump, Infusion

CAREFUSION 303, INC. Alaris System; Pump, Infusion
Model Number 8015
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device washed out screen.There was patient involvement but unknown harm.
 
Additional Manufacturer Narrative
The actual date of event is unknown.A device history record, complaint history review, and risk review on failure modes are performed on each device with reportable malfunction(s) along with other methods of investigation as coded in section h6 of this mdr report.Investigation summary: the reported "display issue" event was confirmed and attributed to a defective logic board.An external and internal inspection of the suspect pcu was performed, and it was observed that the logic board was found to be functionally defective during internal inspection; however, no signs of physical damage were observed.A temporary replacement of the suspect pcu logic board was performed for testing purposes only.The returned suspect pcu passed all the pm (preventive maintenance) tests in alaris system maintenance (asm) (v12.5).The facility reported a display issue; no event date or time was provided.A review of the logs was performed, and no records related to the reported event were found.The last infusion recorded on the suspect pcu occurred on june 22, 2026, at 8:02 pm, during which a pump module with s/n 18187073 was programmed with a rate of 125 ml/h and a vtbi of 256.58 ml.Bd alaris¿ system with guardrails¿ suite mx (12.3) states: do not use a device that appears to be damaged.Send the device to biomedical engineering for repair.The device was in use for treatment purposes as intended per 21 cfr 820.198(d)(2).Root cause: the root cause of the reported 'display issue' event was determined and attributed to a defective logic board.Per 803.52(f)(11)(iii) the information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.

Brand Name
Alaris System
Common Device Name
Pump, Infusion
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50942091
Report Number2016493-2026-67351
Device Sequence Number10722616
Product Code FRN
UDI-Device Identifier10885403519291
UDI-Public(01)10885403519291
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K211218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8015
Device Catalogue Number8015 Alaris PCU 1.5 Module
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown